# SDR CHQA200900266

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N566RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145691
- Aircraft time: 16,139 hours, 12,641 cycles
- Engine: Allsn AE3007A
- Engine time: 19,950 hours, 14,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C01235
- Condition: Inoperative
- Location: Emergency Light
- Part time: 7,384 hours, 6,510 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK THE OVER WING EMERGENCY LIGHTS WERE FOUND TO BE INOP.  THE NR4 EMERGENCY LIGHT BATTERY WAS REPLACED AND THE EMERGENCY LIGHT SYS OPERATED NORMALLY.
